# SDR UIEA2021040300822

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 8018901
- Condition: Missing
- Location: Portable O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV PORTABLE OXYGEN MASK MISSING MASK P/N 289-601212 POUCH P/N 80189-01.( INSTALLED LAV PORTABLE OXYGEN MASK & POUCH AS REQUIRED PER AMM 35-31-01. CK'D OK   )
